T Nation

Mood Swings During Test Cycle. Reduce Test, Increase Arimidex?

Im on a test cycle. 750mg. Was good first two weeks but now feel anxious and have depressive swings during the day. One minute im happy then upset and then happy. Its becoming annoying. I decided to start some arimidex on monday. Started with 0.025. Felt gr8. Had a gr8 gym session until the following morning where i feel crap again. I took another dose again with my test injection. Btw ive decided to reduce my dose to 600mg so 200mg.3 x a week with arimidex. I just wanted to say iam still not feeling well mentally. Do u feel i should increase my arimidex to 0.5 x 3 a week with each injection? Because i reallt want to start feeling better. Iam.not really troubled by the site of bloat or water i just want to reduce e2 enough so these mental sides go i.e

Anxiety
Mood swings
Depressive epidsodes
Acne
Emotional

Last time i felt like this my e2 was at 92 pg. I just reduced the dose to feel better and returned to trt doses but i want to make up good gains for the next 8 weeks before i go off.

Any suggestions? Should i increase my arimidex and pop another 0.025 todat to make it 0.5mg or could it be symptoms of low pregnelonone,?

Thanks guys

It’s going to take time for the arimadex to do what it needs to do(1 week, maybe 2). Don’t increase your AI dose, or you might crash your E2. Give it some time to work and if you still don’t feel any relief from your symptoms then try increasing it a SMALL amount. Sounds like high estrogen symptoms to me, but bloodwork is the only way to really know.

Is this your first cycle?

Hi mate. No its not my first cycle. I have ran several cycles in the past but these mental sides are quite weird. I have ran high doses and never had them before. Its like iam afraid to go to the gym or worrying about stuipid things. The arimidex does seem to be helping in terms of severity last two days but its lingering.

Just on a side note. Iam feeling quite solid in terms of muscle. Like a strong pump without lifting a weight.

For sure. Stick with it for now and see if it’s better in a week, maybe 2. If it’s still not I would slightly increase the dose and wait another week. If at that point there is still no relief, get a blood test.

I get the same symptoms when my estrogen is high.

1 Like

Cheers m8. Its like a roller coastrr but im starting to feel much better after each hour. But iam getting like old flash backs which causes me anxiety its weird lol

I get this the first 3-4 weeks on cycle. Regardless of my adex dose. Altho the depression usually isn’t a problem but I get horrible public anxiety (I have mild anxiety anyways so the hormone fluctuations just exasperate it) and I get real emotional over nostalgic stuff like old songs and memories no matter what I do for AI it happens… By week 4 I’m evened out and feeling amazing. It’s not every day during those first few weeks but a few times a week it happens so it’s tolerable. If you don’t even out after what should be your blood levels stabilizing then it might be cause for a little more concern on what needs to be done

I suspect its e2 as on trt dose iam feeling gr8. Even on 500mg iam feeling good. Past that i get these weird rollercoaster. I did a blood test few months ago when i felt like this and it was high e2 92 pg as a matter of fact. I dont really mind high e2 just want to lower down to levels where o wont get these mental sides as ive had high e2 i past and felt normal

1 Like